# SDR DALA2017101407609

- Difficulty date: October 14, 2017
- Submitted: October 17, 2017
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 75,923 hours, 17,477 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Shim
- Condition: Migrated
- Location: Rt Wing Fitting
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD SIDE LOAD FITTING, FOUND THE SHIM MIGRATED AT FWD END OTBD.  REPLACED IAW ERA 555760-14.
